BibTeX record journals/ipl/AkshayAOW15

download as .bib file

@article{DBLP:journals/ipl/AkshayAOW15,
  author    = {S. Akshay and
               Timos Antonopoulos and
               Jo{\"{e}}l Ouaknine and
               James Worrell},
  title     = {Reachability problems for Markov chains},
  journal   = {Inf. Process. Lett.},
  volume    = {115},
  number    = {2},
  pages     = {155--158},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.ipl.2014.08.013},
  doi       = {10.1016/j.ipl.2014.08.013},
  timestamp = {Thu, 14 Sep 2017 01:18:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/ipl/AkshayAOW15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics